VOL. 19 · NO. 3 | July, 1967
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 19 (3), (July, 1967)
No abstract available
Articles
Shin-ichiro IHARA
J. Math. Soc. Japan 19 (3), 261-302, (July, 1967) DOI: 10.2969/jmsj/01930261
KEYWORDS: 32.32, 22.00
No abstract available
Koichiro HARADA
J. Math. Soc. Japan 19 (3), 303-307, (July, 1967) DOI: 10.2969/jmsj/01930303
No abstract available
Shukichi TANNO
J. Math. Soc. Japan 19 (3), 308-316, (July, 1967) DOI: 10.2969/jmsj/01930308
KEYWORDS: 53.72, 57.00
No abstract available
Masafumi OKUMURA
J. Math. Soc. Japan 19 (3), 317-327, (July, 1967) DOI: 10.2969/jmsj/01930317
KEYWORDS: 53.74
No abstract available
Yoshihiro TASHIRO, Kumao MIYASHITA
J. Math. Soc. Japan 19 (3), 328-346, (July, 1967) DOI: 10.2969/jmsj/01930328
KEYWORDS: 53.72
No abstract available
Kanji NAMBA
J. Math. Soc. Japan 19 (3), 347-358, (July, 1967) DOI: 10.2969/jmsj/01930347
KEYWORDS: 02.68
No abstract available
Gisiro MARUYAMA
J. Math. Soc. Japan 19 (3), 359-365, (July, 1967) DOI: 10.2969/jmsj/01930359
KEYWORDS: 60.40
No abstract available
Hikosaburo KOMATSU
J. Math. Soc. Japan 19 (3), 366-383, (July, 1967) DOI: 10.2969/jmsj/01930366
KEYWORDS: 46.01
No abstract available
Katuzi ONO
J. Math. Soc. Japan 19 (3), 384-398, (July, 1967) DOI: 10.2969/jmsj/01930384
KEYWORDS: 02.20
No abstract available
Back to Top